Skip navigation
Logo
User training | Reference and search service

Library catalog

Retrievo
EDS
b-on
More
resources
Content aggregators
Please use this identifier to cite or link to this item:

acessibilidade

http://hdl.handle.net/10071/5949
acessibilidade
Title: Dislocated negative feedback control with partial replacement between chaotic Lorenz systems
Authors: Laureano, Rosário D.
Mendes, Diana A.
Ferreira, Manuel Alberto M.
Keywords: Asymptotical chaos synchronization
Negative feedback control
Chaotic Lorenz system
Unidirectional coupling
Global stability
Lyapunov direct method
Issue Date: 2013
Publisher: Hilaris
Abstract: In order to obtain asymptotical synchronization, we combine negative feedback control and dislocated negative feedback control with partial replacement to the nonlinear terms of the response system, a coupling version that was less explored. All these unidirectional coupling schemes are applied between Lorenz systems where we consider some values for the control parameters that lead to chaotic behavior. The sufficient conditions for global stable synchronization are obtained from a different approach of the Lyapunov direct method for the transversal system. In one of the coupling we apply a result based on the classification of the symmetric matrix AT +A as negative definite,where A is characterizing the transversal system. In the other couplings presented here, the sufficient conditions are based on the derivative increase of an appropriate Lyapunov function. In fact, the effectiveness of the coupling between systems with equal dimension follows from the analysis of the synchronization error, e(t), and, if the system variables can be bounded by positive constants, then the derivative of an appropriate Lyapunov function can be increased as required by the Lyapunov direct method.
Peer reviewed: Sim
URI: http://hdl.handle.net/10071/5949
ISSN: 1314-3336
Publisher version: The definitive version is available at: http://www.e-hilaris.com/MA/2013/MA3_5_2.pdf
Appears in Collections:DM-RI - Artigos em revistas científicas internacionais

Files in This Item:
acessibilidade
File Description SizeFormat 
MAMFerreira 2013 Mathematica Aeterna 3(5)337-348.pdf173.85 kBAdobe PDFView/Open


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Currículo DeGóis 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.